# SDR 97FDEA00551

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0326 71C209-02 - FWD CARGO BS 720, STR 23-24 LEFT BELLFRAME DENTED UPPER LEG.  INSTALLED DOUBLER PER SRM 51-40-3.
